Volume 1 / Issue 2 / Year 2019

Volume 1 / Issue 2 / Year 2019 has been published as follows:

Cover and Contents

  1. TITLE: SUMS OF INFINITE POWER SERIES WHOSE COEFFICIENTS INVOLVE PRODUCTS OF THE CATALAN-QI NUMBERS
    AUTHOR(S): FENG QI, BAI-NI GUO
    Montes Taurus J. Pure Appl. Math. 1 (2), 1-12, 2019
    Article ID: MTJPAM-D-19-00007
    Full Text: PDF
  1. TITLE: A SIMPLE PROOF OF A BINOMIAL IDENTITY WITH APPLICATIONS
    AUTHOR(S): TING-TING BAI, QIU-MING LUO
    Montes Taurus J. Pure Appl. Math. 1 (2), 13-20, 2019
    Article ID: MTJPAM-D-19-00008
    Full Text: PDF
  1. TITLE: RECURSIVE FORMULAS GENERATING POWER MOMENTS OF TERNARY KLOOSTERMAN SUMS WITH TRACE NONZERO SQUARE ARGUMENTS: O(2n+1; 3^r) CASE
    AUTHOR(S): DAE SAN KIM
    Montes Taurus J. Pure Appl. Math. 1 (2), 21-41, 2019
    Article ID: MTJPAM-D-19-00002
    Full Text: PDF
  1. TITLE: ON CERTAIN SOLUTIONS OF A GENERALIZED PERL’S VECTOR EQUATION INVOLVING FRACTIONAL TIME DERIVATIVE
    AUTHOR(S): HEMANT KUMAR, M. A. PATHAN, SURYA KANT RAI
    Montes Taurus J. Pure Appl. Math. 1 (2), 42-57, 2019
    Article ID: MTJPAM-D-19-00010
    Full Text: PDF
  1. TITLE: JACOBI FORMS IN TWO VARIABLES: MULTIPLE ELLIPTIC DEDEKIND SUMS, THE KUMMER-VON STAUDT CLAUSEN CONGRUENCES FOR ELLIPTIC BERNOULLI FUNCTIONS AND VALUES OF HECKE L-FUNCTIONS
    AUTHOR(S): ABDELMEJID BAYAD
    Montes Taurus J. Pure Appl. Math. 1 (2), 58-129, 2019
    Article ID: MTJPAM-D-19-00009
    Full Text: PDF